# SDR SWAA2023100697369

- Difficulty date: September 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 6 INCHES AT BL 0 AT PASSENGER CABIN 2023-568697<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED ON BS 685 PLUS 6 INCHES AT BL 0 AT PASSENGER IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII.
